# SDR AALA20120304003

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 35,673 hours, 14,942 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CORRODED ON AFT SIDE OF 1088 BULKHEAD, LEFT BUTTLINES 7 TO 9, 15 INCHES FROM BOTTOM.  INSTALLED STIFFENER PER AARD 51-10-5 REPAIR 1 AND BOEING DRAWING 148A2410.
